Advanced Search
MyIDEAS: Login to save this article or follow this journal

Cone Conditions in General Equilibrium Theory

Contents:

Author Info

  • Aliprantis, Charalambos D.
  • Tourky, Rabee
  • Yannelis, Nicholas C.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WJ3-45FCBS4-1V/2/406b14107b1eefd775830ada6c246731
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 92 (2000)
    Issue (Month): 1 (May)
    Pages: 96-121

    as in new window
    Handle: RePEc:eee:jetheo:v:92:y:2000:i:1:p:96-121

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/622869

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Rustichini, Aldo & Yannelis, Nicholas C., 1991. "Edgeworth's conjecture in economies with a continuum of agents and commodities," Journal of Mathematical Economics, Elsevier, vol. 20(3), pages 307-326.
    2. Aliprantis, Charalambos D & Brown, Donald J & Burkinshaw, Owen, 1987. "Edgeworth Equilibria," Econometrica, Econometric Society, vol. 55(5), pages 1109-37, September.
    3. Florenzano Monique, 1982. "On the existence of equilibria in economies with an infinite dimensional commodity space," CEPREMAP Working Papers (Couverture Orange) 8217, CEPREMAP.
    4. repec:ltr:wpaper:1997.03 is not listed on IDEAS
    5. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    6. Back, Kerry, 1988. "Structure of consumption sets and existence of equilibria in infinite-dimensional spaces," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 89-99, February.
    7. Richard, Scott F. & Zame, William R., 1986. "Proper preferences and quasi-concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 231-247, June.
    8. Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "New Proof Of The Existence Of Equilibrium In A Single-Sector Growth Model," Macroeconomic Dynamics, Cambridge University Press, vol. 1(04), pages 669-679, December.
    9. Aliprantis, Charalambos D. & Brown, D. J., 1982. "Equilibrium in Markets with a Riesz Space of Commodities," Working Papers 427, California Institute of Technology, Division of the Humanities and Social Sciences.
    10. Chichilnisky, Graciela, 1993. "The Cone Condition, Properness, and Extremely Desirable Commodities," Economic Theory, Springer, vol. 3(1), pages 177-82, January.
    11. Cornet, Bernard, 1988. "General equilibrium theory and increasing returns : Presentation," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 103-118, April.
    12. Tourky, Rabee, 1998. "A New Approach to the Limit Theorem on the Core of an Economy in Vector Lattices," Journal of Economic Theory, Elsevier, vol. 78(2), pages 321-328, February.
    13. Peleg, Bezalel & Yaari, Menahem E., 1970. "Efficiency prices in an infinite-dimensional space," Journal of Economic Theory, Elsevier, vol. 2(1), pages 41-85, March.
    14. Yannelis, Nicholas C. & Zame, William R., 1986. "Equilibria in Banach lattices without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 15(2), pages 85-110, April.
    15. Aliprantis, Charalambos D. & Brown, Donald J. & Burkinshaw, Owen, 1987. "Edgeworth equilibria in production economies," Journal of Economic Theory, Elsevier, vol. 43(2), pages 252-291, December.
    16. Aliprantis, Charalombos & Burkinshaw, Owen, 1991. "When Is the Core Equivalence Theorem Valid?," Economic Theory, Springer, vol. 1(2), pages 169-82, April.
    17. Florenzano, Monique & Deghdak, Messaoud, 1997. "Decentralizing edgeworth equilibria in economies with many commodities," CEPREMAP Working Papers (Couverture Orange) 9721, CEPREMAP.
    18. Majumdar, Mukul, 1972. "Some general theorems on efficiency prices with an infinite-dimensional commodity space," Journal of Economic Theory, Elsevier, vol. 5(1), pages 1-13, August.
    19. Aliprantis, C. D. & Burkinshaw, O., 1988. "The fundamental theorems of welfare economics without proper preferences," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 41-54, February.
    20. Araujo, A. & Monteiro, P. K., 1989. "Equilibrium without uniform conditions," Journal of Economic Theory, Elsevier, vol. 48(2), pages 416-427, August.
    21. Podczeck, Konrad, 1996. "Equilibria in vector lattices without ordered preferences or uniform properness," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 465-485.
    22. Aliprantis, Charalambos D., 1997. "Separable utility functions," Journal of Mathematical Economics, Elsevier, vol. 28(4), pages 415-444, November.
    23. Rabee Tourky, 1999. "The limit theorem on the core of a production economy in vector lattices with unordered preferences," Economic Theory, Springer, vol. 14(1), pages 219-226.
    24. Araujo A. & Monteiro P. K., 1994. "The General Existence of Extended Price Equilibria with Infinitely Many Commodities," Journal of Economic Theory, Elsevier, vol. 63(2), pages 408-416, August.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. De Simone, Anna & Graziano, Maria Gabriella, 2003. "Cone conditions in oligopolistic market models," Mathematical Social Sciences, Elsevier, vol. 45(1), pages 53-73, February.
    2. V. Filipe Martins-da-Rocha & Frank Riedel, 2008. "On Equilibrium Prices in Continuous Time," Papers 0802.3585, arXiv.org.
    3. Aliprantis, C. D. & Tourky, R. & Yannelis, N. C., 2000. "The Riesz-Kantorovich formula and general equilibrium theory," Journal of Mathematical Economics, Elsevier, vol. 34(1), pages 55-76, August.
    4. repec:hal:cesptp:halshs-00086101 is not listed on IDEAS
    5. Aliprantis, Charalambos D. & Tourky, Rabee & Yannelis, Nicholas C., 2001. "A Theory of Value with Non-linear Prices: Equilibrium Analysis beyond Vector Lattices," Journal of Economic Theory, Elsevier, vol. 100(1), pages 22-72, September.
    6. Charalambos Aliprantis & Rabee Tourky, 2009. "Equilibria in incomplete assets economies with infinite dimensional spot markets," Economic Theory, Springer, vol. 38(2), pages 221-262, February.
    7. Basile, Achille & Donnini, Chiara & Graziano, Maria Gabriella, 2009. "Core and equilibria in coalitional asymmetric information economies," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 293-307, March.
    8. V. Martins-da-Rocha & Frank Riedel, 2006. "Stochastic equilibria for economies under uncertainty with intertemporal substitution," Annals of Finance, Springer, vol. 2(1), pages 101-122, January.
    9. Charalambos D. Apliprantis & Monique Florenzano & Rabee Tourky, 2003. "Linear And Non-Linear Price Decentralization," Department of Economics - Working Papers Series 867, The University of Melbourne.
    10. Anuj Bhowmik & Maria Gabriella Graziano, 2014. "On Vind's Theorem for an Economy with Atoms and Infinitely Many Commodities," CSEF Working Papers 364, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
    11. repec:hal:journl:halshs-00086101 is not listed on IDEAS
    12. Podczeck, Konrad & Yannelis, Nicholas C., 2008. "Equilibrium theory with asymmetric information and with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 141(1), pages 152-183, July.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:92:y:2000:i:1:p:96-121. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.